# SDR 98UAL900142

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO RETRACT.  RECYCLED, GEAR RETRACTED BUT LANDING GEAR DOOR REMAINED OPEN.  GEAR DISAGREE LIGHT ILLUMINATED.  RETURNED TO FIELD.  *S/D*  FOUND RT MLG TRUCK POSITIONING FLOW FUSE BROKEN AND WOULD NOT RESET.  REPLACED FUSE.
